# SDR HNAA2009012500018

- Difficulty date: October 16, 2008
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC3
- Aircraft serial: 261
- Aircraft time: 30,485 hours, 47,549 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85331409
- Condition: Corroded
- Location: Zone 100
- Part time: 30,485 hours, 47,549 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT RAIL CORRODED FROM STATION X 423 TO X 588.  FABRICATED LT HAND AND RT IAW DRAWING 85331406.  USED ON ALODINE SURFACE IAW ESR 07-07-3003.
